RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2015, Volume 97, Issue 5, Pages 798–800 (Mi mz10657)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On a Direct Sum of Irreducible Groups

A. R. Chekhlov

Tomsk State University

Keywords: Abelian group, endomorphism ring, pure subgroup, irreducible group, qft-group.

DOI: https://doi.org/10.4213/mzm10657

Full text: PDF file (282 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 2015, 97:5, 815–817

Bibliographic databases:

Document Type: Article
Received: 01.12.2014

Citation: A. R. Chekhlov, “On a Direct Sum of Irreducible Groups”, Mat. Zametki, 97:5 (2015), 798–800; Math. Notes, 97:5 (2015), 815–817

Citation in format AMSBIB
\Bibitem{Che15}
\by A.~R.~Chekhlov
\paper On a Direct Sum of Irreducible Groups
\jour Mat. Zametki
\yr 2015
\vol 97
\issue 5
\pages 798--800
\mathnet{http://mi.mathnet.ru/mz10657}
\crossref{https://doi.org/10.4213/mzm10657}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3370563}
\elib{http://elibrary.ru/item.asp?id=23421566}
\transl
\jour Math. Notes
\yr 2015
\vol 97
\issue 5
\pages 815--817
\crossref{https://doi.org/10.1134/S000143461505017X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000357050200017}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84933557669}


Linking options:
  • http://mi.mathnet.ru/eng/mz10657
  • https://doi.org/10.4213/mzm10657
  • http://mi.mathnet.ru/eng/mz/v97/i5/p798

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. R. Chekhlov, “On fully quasitransitive abelian groups”, Siberian Math. J., 57:5 (2016), 929–934  mathnet  crossref  crossref  isi  elib  elib
    2. A. R. Chekhlov, “Intermediately fully invariant subgroups of abelian groups”, Siberian Math. J., 58:5 (2017), 907–914  mathnet  crossref  crossref  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:258
    Full text:4
    References:27
    First page:34

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019